MathSciNet Relay Station
MathSciNet bibliographic data
MR1864095 92D25
Zheng, Wei-wei; Cui, Jing-an Control of population size and stability through diffusion: a stage-structure model. J. Biomath. 16 (2001), no. 3, 275–280.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement